Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 3, NWS El Paso, TX

January 29, 2008

NWS El Paso, TX issued this wind advisory at Jan 29, 2008, 1:58 PM MST. It took effect at Jan 29, 2008, 10:08 PM MST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 1:58 PM MST (20:58 UTC)
In effect from
Jan 29, 2008, 10:08 PM MST
Expired
Jan 31, 2008, 3:00 AM MST
In force
29 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 292058
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
158 PM MST TUE JAN 29 2008

...STRONG GUSTY WINDS EXPECTED THROUGH THE SOUTHERN SACRAMENTO
MOUNTAINS WEDNESDAY AND WEDNESDAY EVENING...

.AN APPROACHING UPPER LEVEL SYSTEM WILL BRING VERY STRONG WINDS
ALOFT TO THE AREA TOMORROW AFTERNOON. DAYTIME HEATING WILL ALLOW
THESE STRONG WINDS TO MIX DOWN TO THE SURFACE DRIVING SUSTAINED
WINDS OF 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH ACROSS THE
SOUTHERN SACRAMENTO MOUNTAINS. A STRONG COLD FRONT WILL ENTER THE
AREA FROM THE NORTH TOMORROW NIGHT SUSTAINING THE POTENTIAL FOR
STRONG WINDS...AND TURNING THEM FROM WESTERLY TO NORTHWESTERLY BY
MIDNIGHT.

NMZ025-300500-
/O.NEW.KEPZ.WI.Y.0003.080130T1900Z-080131T1000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
158 PM MST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 3 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM WEDNESDAY
TO 3 AM MST THURSDAY. 

AN UPPER LEVEL DISTURBANCE OVER THE WEST COAST THIS AFTERNOON WILL
STRENGTHEN AS IT MOVES EAST...SKIRTING THE BORDERLAND TOMORROW
AFTERNOON. STRONG WINDS ASSOCIATED WITH THIS DISTURBANCE WILL MIX
TO THE SURFACE TOMORROW AFTERNOON DRIVING STRONG WINDS...
ESPECIALLY OVER THE SOUTHERN SACRAMENTO MOUNTAINS. WESTERLY WINDS
SUSTAINED AT 25 TO 30 MPH ARE EXPECTED TO DEVELOP BY EARLY
AFTERNOON...WITH GUSTS AS HIGH AS 45 MPH POSSIBLE. WINDY
CONDITIONS WILL CONTINUE THROUGH MUCH OF THE NIGHT...AND WILL
BECOME NORTHWESTERLY BY AROUND MIDNIGHT WITH THE PASSAGE OF A
STRONG COLD FRONT. SUSTAINED WINDS WILL DIMINISH TO BELOW 25 MPH
BY EARLY THURSDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
PIEPER
3 follow-up statements
000 
WWUS74 KEPZ 300508
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1008 PM MST TUE JAN 29 2008

...STRONG GUSTY WINDS EXPECTED THROUGH THE SOUTHERN SACRAMENTO
MOUNTAINS WEDNESDAY AND WEDNESDAY EVENING...

.AN APPROACHING UPPER LEVEL SYSTEM WILL BRING VERY STRONG WINDS
ALOFT TO THE AREA TOMORROW AFTERNOON. DAYTIME HEATING WILL ALLOW
THESE STRONG WINDS TO MIX DOWN TO THE SURFACE DRIVING SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH ACROSS THE
SOUTHERN SACRAMENTO MOUNTAINS. A STRONG COLD FRONT WILL ENTER THE
AREA FROM THE NORTH WEDNESDAY EVENING AND WINDS WILL DIMINISH SOME
BEHIND THE FRONT.

NMZ022>024-030>032-TXZ055-056-301315-
/O.EXB.KEPZ.WI.Y.0003.080130T1900Z-080131T0600Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO...
SIERRA BLANCA...DELL CITY
1008 PM MST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 11 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 11 PM
MST WEDNESDAY. 

AN UPPER LEVEL DISTURBANCE OVER THE WEST COAST THIS AFTERNOON
WILL STRENGTHEN AS IT MOVES EAST...SKIRTING THE BORDERLAND
WEDNESDAY AFTERNOON. STRONG WINDS ALOFT ASSOCIATED WITH THIS
DISTURBANCE WILL MIX TO THE SURFACE EARLY WEDNESDAY AFTERNOON
CREATING STRONG SURFACE WINDS. WESTERLY WINDS SUSTAINED AT 25 TO
35 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON...WITH GUSTS AS
HIGH AS 45 MPH POSSIBLE. A STRONG COLD FRONT WILL PUSH THROUGH
WEDNESDAY EVENING AND WINDS WILL DIMINISH SOME BEHIND THIS FRONT.
CONSIDERABLE BLOWING DUST MAY ACCOMPANY THESE WINDS AND MAKE
DRIVING HAZARDOUS DURING THE AFTERNOON HOURS...ESPECIALLY
INTERSTATE 10 FROM LORDSBURG TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ025-301315-
/O.CON.KEPZ.WI.Y.0003.080130T1900Z-080131T1000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
1008 PM MST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM WEDNESDAY TO 3 AM
MST THURSDAY... 

AN UPPER LEVEL DISTURBANCE OVER THE WEST COAST THIS AFTERNOON
WILL STRENGTHEN AS IT MOVES EAST...SKIRTING THE BORDERLAND
TOMORROW AFTERNOON. STRONG WINDS ASSOCIATED WITH THIS DISTURBANCE
WILL MIX TO THE SURFACE TOMORROW AFTERNOON DRIVING STRONG WINDS...
 ESPECIALLY OVER THE SOUTHERN SACRAMENTO MOUNTAINS. WESTERLY
WINDS SUSTAINED AT 25 TO 35 MPH ARE EXPECTED TO DEVELOP BY EARLY
AFTERNOON...WITH GUSTS AS HIGH AS 45 MPH POSSIBLE. A STRONG COLD FRONT 
WILL PUSH THROUGH WEDNESDAY EVENING AND WINDS WILL DIMINISH SOME
BEHIND THIS FRONT. SUSTAINED WINDS WILL DIMINISH TO BELOW 25 MPH
BY EARLY THURSDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HEFNER
000 
WWUS74 KEPZ 301307
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
607 AM MST WED JAN 30 2008

...STRONG GUSTY WINDS EXPECTED THROUGH THE SOUTHERN SACRAMENTO
MOUNTAINS WEDNESDAY AND WEDNESDAY EVENING...

.AN APPROACHING UPPER LEVEL SYSTEM WILL BRING VERY STRONG WINDS
ALOFT TO THE AREA THIS AFTERNOON. DAYTIME HEATING WILL ALLOW THESE
STRONG WINDS TO MIX DOWN TO THE SURFACE DRIVING SUSTAINED WINDS OF
25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. A STRONG COLD FRONT
WILL ENTER THE AREA FROM THE NORTH LATE THIS EVENING. WINDS WILL
SHIFT TO THE NORTH AND BEGIN TO SLACKEN BY MIDNIGHT BEHIND THE FRONT.

NMZ022>024-030>032-TXZ055-056-302315-
/O.CON.KEPZ.WI.Y.0003.080130T1900Z-080131T0600Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO...
SIERRA BLANCA...DELL CITY
607 AM MST WED JAN 30 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM MST
THIS EVENING. 

WESTERLY WINDS INCREASING TO 25 TO 35 MPH ARE EXPECTED TO DEVELOP
THIS AFTERNOON. GUSTS AS HIGH AS 45 MPH ARE EXPECTED LATE IN THE
AFTERNOON AND EARLY IN THE EVENING. A STRONG COLD FRONT WILL PUSH
THROUGH MID EVENING AND WINDS WILL DIMINISH SOME BEHIND THIS
FRONT. CONSIDERABLE BLOWING DUST MAY ACCOMPANY THESE WINDS AND
MAKE DRIVING HAZARDOUS DURING THE AFTERNOON HOURS...ESPECIALLY
INTERSTATE 10 FROM LORDSBURG TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ025-302315-
/O.CON.KEPZ.WI.Y.0003.080130T1900Z-080131T1000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
607 AM MST WED JAN 30 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM MST
THURSDAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
POSSIBLE. RAISED DUST AND SAND FROM THE LOWLANDS WILL MOVE INTO
THE MOUNTAINS AND PRODUCE HAZY CONDITIONS. WINDS ARE EXPECTED TO
REMAIN STRONG UNTIL LATE NIGHT AS A COLD FRONT PUSHES IN FROM THE
NORTH. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BIRD
000 
WWUS74 KEPZ 302314
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
414 PM MST WED JAN 30 2008

...STRONG GUSTY WINDS EXPECTED ACROSS SOUTHERN NEW MEXICO AND FAR
WEST TEXAS THIS EVENING...

.AN APPROACHING UPPER LEVEL SYSTEM IS BRINGING VERY STRONG WINDS
TO THE AREA THIS AFTERNOON. DAYTIME HEATING WILL ALLOW THESE
STRONG WINDS TO MIX DOWN TO THE SURFACE DRIVING SUSTAINED WINDS OF
25 TO 35 MPH WITH GUSTS TO 45 MPH. A STRONG COLD FRONT WILL ENTER
THE AREA FROM THE WEST THIS EVENING. WINDS WILL SHIFT TO THE
NORTHWEST AND BEGIN TO SLACKEN LATER THIS EVENING BEHIND THE FRONT.

NMZ022>024-030>032-TXZ055-056-310600-
/O.CON.KEPZ.WI.Y.0003.000000T0000Z-080131T0600Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO...
SIERRA BLANCA...DELL CITY
414 PM MST WED JAN 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

WESTERLY WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
LAST INTO MID EVENING BEFORE DIMINISHING AS A COLD FRONT MOVES
THROUGH. BEHIND THE FRONT WINDS WILL TURN NORTHWEST AND DIMINISH
TO 15 TO 25 MPH. AREAS OF BLOWING DUST WILL ACCOMPANY THESE WINDS
AND MAKE DRIVING HAZARDOUS DURING THE AFTERNOON HOURS...ESPECIALLY
INTERSTATE 10 FROM LORDSBURG TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ025-310600-
/O.CON.KEPZ.WI.Y.0003.000000T0000Z-080131T1000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
414 PM MST WED JAN 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

WESTERLY WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
LAST INTO MID EVENING BEFORE DIMINISHING AS A COLD FRONT MOVES
THROUGH. BEHIND THE FRONT WINDS WILL TURN NORTHWEST AND DIMINISH
TO 15 TO 25 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 29, 5:23 AM MST, 8 hours 35 minutes earlier.

Area forecast discussion, Jan 29, 5:23 AM MST, 8 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
523 AM MST TUE JAN 29 2008

.SYNOPSIS...
AN UPPER LEVEL STORM SYSTEM JUST TO OUR EAST WILL KEEP US BREEZY
DURING THE DAY. ANOTHER STORM SYSTEM ON WEDNESDAY WILL BRING
SHOWERS TO AREA MOUNTAINS AND GIVE THE LOWLANDS BREEZY TO WINDY
DAYS ON WEDNESDAY AND THURSDAY. COOLER TEMPERATURES WILL SWEEP
INTO THE AREA FOR THURSDAY AND FRIDAY. WITH ABOVE NORMAL
TEMPERATURES AND AFTERNOON BREEZES FOR THE WEEKEND.

&&

.DISCUSSION...
CURRENTLY TRACKING A FLOOD WAVE AS IT MOVES DOWN THE GILA RIVER.
YESTERDAY IT SEEMED LIKE MUCH OF THE PRECIPITATION THAT FELL AT
THE HIGHER ELEVATIONS OF THE GILA WILDERNESS WAS SNOW...BUT
CLEARLY ENOUGH RAIN FELL ON ENOUGH SNOW TO GIVE US A BIG PUSH OF
WATER. THE FLOOD WAVE HAS ALREADY PASSED THROUGH THE GILA RIVER
GAGE AND IS JUST NOW REACHING THE RIVER GAGE AT REDROCK. IVE
UPDATED THE FLOOD WARNING FOR THE LATER CREST TIMES STILL
EXPECTING THE RIVER AT VIRDEN TO CREST A LITTLE ABOVE FLOOD STAGE
AROUND 8 AM. FOR THE REST OF US THE GUSTY WINDS WILL LAST THROUGH
THE MORNING HOURS AS THE SURFACE PRESSURE GRADIENT SLOWLY LOOSENS
UP AS THE UPPER LEVEL TROF MOVES TO OUR EAST. IN THE LOWS WAKE WE
WILL SEE COOLER TEMPERATURES AS THE TROF BROUGHT A WEAK PACIFIC
COLD FRONT ACROSS THE AREA...SO TODAYS HIGHS WILL BE BACK DOWN
TO SEASONAL NORMALS. WELL SEE SEASONAL TEMPERATURES AGAIN ON
WEDNESDAY AS WE AGAIN AWAIT THE ARRIVAL OF THE NEXT UPPER LEVEL
WEATHER MAKER. CURRENTLY BOTH THE GFS AND NAM HAVE THE SYSTEM
STAYING JUST TO OUR NORTH SO I HAVE KEPT THE SLIGHT CHANCE POPS
IN THE AREA MOUNTAINS...BUT THE REST OF US SHOULD STAY DRY. BUT
IT DOES LOOK LIKE IT WILL BE ANOTHER WIND EVENT. RIGHT NOW I HAVE
KEPT WIND SPEEDS ON WEDNESDAY AFTERNOON JUST BELOW ADVISORY
CRITERIA...BUT WE MAY NEED ANOTHER ADVISORY FOR WEDNESDAY IF THE
SURFACE LOW DEVELOPS A LITTLE STRONGER. THIS NEXT LOW...LIKE THE
FIRST ONE WILL BRING ANOTHER SHOT OF COLD AIR. SO WE WILL SEE OUR
HIGHS ON THURSDAY AND FRIDAY RUN SEVERAL DEGREES BELOW NORMAL.

NEXT WEEKEND LOOKS VERY NICE WITH TEMPERATURES RUNNING A FEW
DEGREES ABOVE NORMAL UNDER MOSTLY SUNNY SKIES. BUT TO NO ONES
SURPRISE WE WILL SEE ANOTHER UPPER LEVEL WAVE APPROACH THE AREA
ON SUNDAY AND MONDAY. A QUICK LOOK AT THE 06Z RUN OF THE GFS HAS
SLOWED THE LOW EVEN MORE AND DROPPED IT A LITTLE FURTHER SOUTH.
WELL SEE BREEZY WINDS ON BOTH SUNDAY AND MONDAY. IF THE CURRENT
06Z RUNS HOLDS FOR THE NEXT COUPLE OF DAYS WE WILL HAVE TO REDUCE
THE WIND SPEEDS AND START TO INCREASE THE PRECIPITATION CHANCES.
LOOKING OUT PAST THIS FORECAST PERIOD THE GFS IS INDICATING YET
ANOTHER LOW APPROACHING THE AREA BY THE END OF NEXT WEEK.

&&

.AVIATION...
GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. GUSTY
SURFACE WINDS MAY PRODUCE TURBULENCE...ESPECIALLY EAST OF AREA
MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 58  36  61  35  50 /   0   0   0  10   0
SIERRA BLANCA TX        56  34  59  33  48 /   0   0   0  10  10
LAS CRUCES              57  34  60  33  48 /   0   0   0  10   0
ALAMOGORDO              55  32  58  31  46 /   0   0   0  10  10
CLOUDCROFT              42  22  45  21  32 /   0   0   0  20  10
TRUTH OR CONSEQUENCES   55  33  58  32  46 /   0   0  10  20  10
SILVER CITY             51  31  55  30  42 /   0   0  10  20  10
DEMING                  57  33  60  32  48 /   0   0   0  10   0
LORDSBURG               58  34  61  33  49 /   0   0  10  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

15/15
Hazardous weather outlook, Jan 29, 6:47 AM MST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
647 AM MST TUE JAN 29 2008

NMZ022>025-030>032-TXZ055-056-301400-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
647 AM MST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT SNOW SHOWERS
IN THE GILA WILL TAPER OFF BY MID MORNING...AND WINDS WILL SLOWLY
TAPER OFF BY THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEDNESDAY WILL BE
ANOTHER WINDY DAY AS ANOTHER STORM SYSTEM APPROACHES THE AREA. WE
WILL SEE YET ANOTHER WINDY DAY NEXT MONDAY AS STILL ANOTHER UPPER
LEVEL SYSTEM APPROACHES NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 7:59 PM MSTRiver Flood WarningEPZ7 hr
Jan 28, 7:59 PM MSTRiver Flood WarningEPZHidalgo24 hr
Jan 28, 7:59 PM MSTRiver Flood WarningEPZGrant14 hr

Nearby

Wind Advisories in New Mexico, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.